# SDR CALA2013090490972

- Difficulty date: September 1, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 59,298 hours, 6,866 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141U48312
- Part serial: 93
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT WINDOW 3R CRACKED IN TWO LOCATIONS.  FLIGHT DECK WINDOW 3R REPLACED PER AMM.
